Maximal orders in completely 0-simple semi-groups

Fountain, J. and Gould, V. (2004) Maximal orders in completely 0-simple semi-groups. Periodica Mathematica Hungarica, 44 (1). pp. 45-61. ISSN 1588-2829

Abstract

Metadata

Authors/Creators:
  • Fountain, J.
  • Gould, V. (varg1@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 26 Feb 2009 12:03
Last Modified: 26 Feb 2009 12:03
Published Version: http://dx.doi.org/10.1023/A:1014971818297
Status: Published
Publisher: Springer Netherlands
Identification Number: https://doi.org/10.1023/A:1014971818297

Share / Export

Statistics